On estimation of parameters in linear models
Applicationes Mathematicae, Tome 15 (1976) no. 3, pp. 271-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_15_3_271_276,
author = {R. Zmy\'slony},
title = {On estimation of parameters in linear models},
journal = {Applicationes Mathematicae},
pages = {271--276},
year = {1976},
volume = {15},
number = {3},
doi = {10.4064/am-15-3-271-276},
zbl = {0401.62049},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-3-271-276/}
}
R. Zmyślony. On estimation of parameters in linear models. Applicationes Mathematicae, Tome 15 (1976) no. 3, pp. 271-276. doi: 10.4064/am-15-3-271-276
Cité par Sources :